EconPapers    
Economics at your fingertips  
 

On the Exponential Radon Transform and Its Extension to Certain Functions Spaces

S. K. Q. Al-Omari and A. Kılıçman

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We investigate the exponential Radon transform on a certain function space of generalized functions. We establish certain space of generalized functions for the cited transform. The transform that is obtained is well defined. More properties of consistency, convolution, analyticity, continuity, and sufficient theorems have been established.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/612391.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/612391.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:612391

DOI: 10.1155/2014/612391

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:612391